American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[2] A. Borichev, Yu. Lyubarskii, E. Malinnikova and P. Thomas. Radial growth of functions in the Korenblum space. St. Petersburg Math. J. 21 (2010) 877-891. MR 2604542.
Abstract, references, and article information   
View Article: PDF

[3] K. A. Izyurov. A uniqueness theorem for Riesz potentials. St. Petersburg Math. J. 19 (2008) 577-595. MR 2381935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Laura Atanasi and Massimo A. Picardello. The Lusin area function and local admissible convergence of harmonic functions on homogeneous trees. Trans. Amer. Math. Soc. 360 (2008) 3327-3343. MR 2379799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kentaro Hirata. Sharpness of the Korányi approach region. Proc. Amer. Math. Soc. 133 (2005) 2309-2317. MR 2138873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen J. Gardiner. Radial limits of harmonic functions on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 1387-1389. MR 2111963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marianne K. Korten. A Fatou theorem for the equation $u_t=\Delta(u-1)_+$. Proc. Amer. Math. Soc. 128 (2000) 439-444. MR 1670395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marvin Ortel. A counterexample to access theorems for $C\sp \infty$ functions . Proc. Amer. Math. Soc. 123 (1995) 819-825. MR 1239802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John L. Lewis and Margaret A. M. Murray. Regularity properties of commutators and layer potentials associated to the heat equation . Trans. Amer. Math. Soc. 328 (1991) 815-842. MR 1020043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hiroaki Aikawa. Harmonic functions having no tangential limits . Proc. Amer. Math. Soc. 108 (1990) 457-464. MR 990410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rodrigo Bañuelos and Charles N. Moore. Sharp estimates for the nontangential maximal function and the Lusin area function in Lipschitz domains . Trans. Amer. Math. Soc. 312 (1989) 641-662. MR 957080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marvin Ortel and Walter Schneider. Uniqueness of bounded harmonic functions . Proc. Amer. Math. Soc. 107 (1989) 937-942. MR 961416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Stoll. Boundary limits of subharmonic functions in the disc . Proc. Amer. Math. Soc. 93 (1985) 567-568. MR 774024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. C. Taylor. Fine and nontangential convergence on an NTA domain . Proc. Amer. Math. Soc. 91 (1984) 237-244. MR 740178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. S. Hwang. A difference between minimal and ordinary fine topology in function theory . Proc. Amer. Math. Soc. 85 (1982) 239-244. MR 652450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. G. Walter. Hermite series as boundary values . Trans. Amer. Math. Soc. 218 (1976) 155-171. MR 0402081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. L. Schiff. Harmonic null sets and the Painlev\'e theorem . Proc. Amer. Math. Soc. 43 (1974) 171-172. MR 0330447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. Guggenheimer. Concave solutions of a Dirichlet problem . Proc. Amer. Math. Soc. 40 (1973) 501-506. MR 0330481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Hornblower and E. S. Thomas. The access theorem for subharmonic functions . Trans. Amer. Math. Soc. 172 (1972) 287-297. MR 0308420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Max Mason. The doubly periodic solutions of Poisson's equation in two independent variables . Trans. Amer. Math. Soc. 6 (1905) 159-164. MR 1500701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1